# SDR C2XA09IA276

- Difficulty date: October 29, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 17,761 hours, 13,567 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2U2226
- Condition: Blown
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2617 THE CREW REPORTED A BLEED ONE LEAK IN CLIMB. THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE BLEED O-RINGS IN THE LEFT CARGO WALL AT LOCATION 19, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
